Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
javahoe

accutane and scarring

hi all, i have mod/severe cystic acne and am debating whether i should go on accutane. my primary concern with accutane is whether it can cause more scars or make my current scars even worse. i would greatly appreciate any advice. thanks.

Share this post


Link to post
Share on other sites

Accutane won't make your existing scars worse. You may experience additional scarring while on it since you will still be breaking out for awhile and the healing response slows. However, think about how much scarring you'll have if the acne continues through your life. I'd advise you to go for it - as someone who also had mod/severe nodulocystic acne - it was so worth it. My scarring is actually pretty minimal. It's there, but i'm the only one who ever notices it, and i'd trade a little scarring for clear skin any day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×